# SDR CALA2022111603145

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 80,681 hours, 17,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 160998
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AND PROXIMITY LIGHTS INOP AT SEAT ROW 20-23 REMOVED AND REPLACED EMERGENCY BATTERY PACK M1209, PERFORMED OPS CHECK OF THE EMERGENCY EXIT LIGHTS. TEST FOUND NORMAL PER B767 AMM 33-51-07 AND 33-51-00.
